back to author index
   
title:
 
Erratum on "Some Symmetry Classifications of Hyperbolic Vector Evolution Equations": J Nonlinear Math. Phys. 12 suppl. 1 (2005), 1331.
publication:
 
JNMP
volume-issue:   12 - 4
pages:   607 - 608
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2005.12.4.12 (how to use a DOI)
author(s):
 
Stephen C ANCO, Thomas WOLF
publication date:
 
November 2005
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: